# SDR MASA200800067

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,655 hours, 5,920 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2623 CLT-MCI - EMERGENCY EXIT PULL HANDLE COVER ROW 16A WILL NOT STAY CLOSED.  MX RESECURED HANDLE.
